# SDR COEA2023072514805

- Difficulty date: May 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52176300210
- Part serial: NA
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 800002  HEAVY CHECK  COE/MAJOR REPAIR: AFT CARGO DOOR ASSY. OUTER SKIN CREASED ALONG THE BOTTOM OF THE DOOR. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-335/11...6297 ISSUE B, DATED 7/11/2023.
